MathSciNet Relay Station
MathSciNet bibliographic data
MR417306 20G15
Bala, P.; Carter, R. W. Classes of unipotent elements in simple algebraic groups. I. Math. Proc. Cambridge Philos. Soc. 79 (1976), no. 3, 401–425.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement